Alert archive / Kentucky / Special Weather Statements in 2021

Special Weather Statement, NWS Jackson, KY

March 18, 2021Elliott County, Kentucky

NWS Jackson, KY issued this special weather statement at Mar 18, 2021, 1:07 PM EDT for Elliott County, Kentucky. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 18, 2021, 1:07 PM EDT (17:07 UTC)
Expired
Mar 18, 2021, 1:30 PM EDT
In force
23 min
Issued by
NWS Jackson, KY

County Elliott County, KY

The radar

The Jackson,KY radar (KJKL), 62 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2021-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2021-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

263 
WWUS83 KJKL 181707
SPSJKL

Special Weather Statement
National Weather Service JACKSON KY
107 PM EDT Thu Mar 18 2021

KYZ052-060-104-106-181730-
Rowan-Elliott-Menifee-Morgan-
107 PM EDT Thu Mar 18 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MORGAN...
NORTHEASTERN MENIFEE...SOUTHEASTERN ROWAN AND NORTHERN ELLIOTT
COUNTIES...

At 107 PM EDT, a strong thunderstorm was located over Paragon, or 11
miles northwest of West Liberty, moving northeast at 55 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Sandy Hook, Wagner, Blairs Mills, Wagner Store, Fannin Valley,
Elliottville, Paragon, Newfoundland, Vale, Lick Fork, Dan, Bangor,
Leisure, Farley, Blaze, Craney, Lytten, Pelfrey, Hamm and Minor.

LAT...LON 3823 8309 3818 8305 3821 8301 3817 8298
      3817 8292 3795 8347 3805 8352 3807 8347
      3808 8346 3808 8350 3807 8351 3807 8352
      3808 8351 3821 8330 3819 8326 3819 8324
      3823 8322 3827 8318
TIME...MOT...LOC 1707Z 240DEG 48KT 3802 8342 

$$

AR

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this special weather statement went out at Mar 18, 11:45 AM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Mar 18, 11:45 AM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Jackson KY
1145 AM EDT Thu Mar 18 2021

.UPDATE...
Issued at 1145 AM EDT THU MAR 18 2021

15z sfc analysis shows the rather deep sfc low moving through
northern Kentucky as it rides east. This has pushed the main warm
frontal rains east of the state with additional showers and
potential thunderstorms popping up in the warm sector ahead of the
low and its cold front. With some significant breaks in the clouds
instability should be able to build providing a vector for
stronger storm development and organization given the shear and
steeper lapse rates aloft. Already we saw a sustained storm ride
just east of north though much of eastern Tennessee and into our
Virginia border counties with likely some times of small hail and
gusty winds. The latest few HRRR runs suggest that we will see
more developed storms after 18z and mainly in our eastern parts.
Have updated the forecast with this idea in mind - while
maintaining the concern for some of these to become strong to
severe late in the afternoon. Otherwise, temperatures are running
in the mid to upper 60s most places with moist dewpoints in the
mid 50s. Winds, away from any showers are generally switching from
southeast to southwest at 10 to 15 mph with some gusts to between
20 and 25 mph noted. The updated grids have been sent to the NDFD
and web servers along with a freshening of the ZFP and SAFs.

UPDATE Issued at 745 AM EDT THU MAR 18 2021

The showers previous down in TN have now shifted northeast into
east Kentucky. We still haven't seen much in the way of thunder as
elevated instability is still rather weak. Thus, may have to wait
until later this afternoon before we can achieve any thunder. For
now, will leave a low end chance of thunder in the forecast in the
off chance one of these showers can get a little more elevation to
them. Dry slot will still work up across the area this morning,
eventually ending the shower threat for the midday hours. However,
latest model guidance still shows some redevelopment within the
dry slot later this afternoon and evening. For now, only cosmetic
changes made to the current forecast.

&&

.SHORT TERM...(Today through Friday)
Issued at 349 AM EDT THU MAR 18 2021

Initial band associated with some isentropic ascent aloft is
beginning to exit the area presently, with some brief subsidence
spreading in behind this band. This will provide a very brief lull
in precipitation early this morning. However, additional showers
and perhaps a thunderstorm or two is pushing northeast across
central Tennessee. These showers are aided by some weak elevated
instability and weak ascent aloft provided by the shortwave
trough moving through the region. This activity will pivot into
our area by dawn and will push on through the area this morning.
Coverage should be pretty good with this activity so will stick
with categorical pops. A more notable dry slot is upstream over
western KY/TN. This dry slot will push across the area by mid to
late morning with the more widespread shower/storm activity
exiting. Some weak instability could develop within the dry slot
by late morning, and thus, cannot rule out a few isolated showers
developing. Thus, rather than going dry, opted to hang onto a
slight chance of showers despite the arrival of the dry slot.
However, there is a decent chance that the midday hours will end
up dry for most areas.

As instability builds across east Kentucky this afternoon, shower
coverage may start to expand. This may also allow for a few
thunderstorms to develop. Given the great shear in place below the
upper level trough, it remains possible a few storms could briefly
become severe. Flow is fairly unidirectional out of the southwest
through the column. This would suggest damaging winds are likely
the main threat. However, with lower freezing levels, any storm
able to maintain its mid level rotation, could support some small
to large hail. Finally, given the moistening low levels and lower
LCL's its not impossible we couldn't get a quick spin up tornado.
However, right now feel the bigger threat is certainly the
damaging winds from any severe storms. As mentioned yesterday,
instability is marginal, and the shear may be too strong and keep
storms from becoming more organized. The caveat to that is the
shear does appear to drop off slightly into this afternoon, so
its possible we could see a brief window where instability and
shear fall into balance. Portions of northeast and east Kentucky
remain under a slight risk for severe storms today.

Tonight, the deformation axis of the upper level system will drop
southeastward across the area with a surface cold front. This will
bring a period of cold air advection into the area tonight along
with widespread rain, especially from 00z to 06z. This rain will
start to end from the north as much drier air advects into the
region late tonight into Friday morning.

The rain should quickly end early Friday morning areawide with
strong dry advection continuing. While fuels will likely be wet
following the rainfall today and tonight, elevated fire danger
could exist by Friday afternoon as dewpoints crash into the teens,
especially north of the Hal Rogers Parkway/Highway 80. Gusty
north to northeast winds will continue with RH's falling to
between 25 and 30 percent. We would be close to critical fire
weather conditions if it wasn't for the fact the pressure gradient
is expected to be weakening through the day. Thus, it looks like
the strongest winds may not coincide with the lowest RH. Either
way, it will be close and something to monitor.

.LONG TERM...(Friday night through Wednesday)
Issued at 517 AM EDT THU MAR 18 2021

Overall, a fairly quiet stretch is in store for most of the
extended. Rising heights aloft and high pressure at the surface will
keep weather dry and skies clear to mostly clear through the weekend
into early next week , as well as allow temperatures to moderate to
around or just above normal. The most notable feature this weekend
will be the very dry airmass that is in place over the area. With
just how dry this airmass is, as well as the fact that MOS guidance
was coming in quite low, have trended the dewpoints down some for
the weekend, but would not be surprised if they ended up needing to
be adjusted further. Minimum RH currently looks to be fairly low
over the weekend and Monday. However winds looks to be lightening up
Saturday as the pressure gradient slackens, and remaining light
through Sunday and Monday.

Tuesday onward, RH values look to trend up as increasing southwest
flow ahead of an upper level wave rounding out the Plains towards
the Upper Midwest brings in more moisture. At the surface, an area
of low pressure supported by the upper low takes a similar path
towards the Great Lakes through Tuesday and into Wednesday. This
system attempts to push a front towards the region, reintroducing
rain to the forecast. There are still some questions as to the
timing of this rain, with models not great agreement. The GFS has
precip entering the area by Tuesday afternoon ,while the ECMWF holds
out longer. Relied more on ensemble means and blended guidance for
this time, which has left rain moving in later Tuesday evening.
However, this is subject to change as models eventually come into
better agreement. Another approaching system supported by a second
upper level wave will keep PoPs in through the remainder of the
period, but significant uncertainties surround this system as well.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
ISSUED AT 745 AM EDT THU MAR 18 2021

Scattered showers will move through the area this morning
accompanied by some lower borderline MVFR/VFR clouds. By late
morning, we should transition back to solidly VFR. We may see some
spotty shower or thunderstorm activity this afternoon, but
confidence is low on any thunder at the TAF sites, so will leave
it out of the TAFs for right now. A cold front will sweep south
this evening with wind transitioning to the west then north
overnight. This will also usher in some lower ceilings, reading
IFR for most areas by 03z tonight. Winds will be quite gusty out
of the southwest today and remain gusty tonight behind the cold
front.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...GREIF
SHORT TERM...KAS
LONG TERM...HAS
AVIATION...KAS
Hazardous weather outlook, Mar 18, 4:13 AM EDT, 8 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
413 AM EDT Thu Mar 18 2021

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-191115-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
413 AM EDT Thu Mar 18 2021

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Today and Tonight.

Thunderstorms are possible through early this evening. A few
severe storms may occur this afternoon into early this evening
with the main risks being hail and damaging wind gusts. A brief
tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon if severe storms
materialize.

KAS/HAS

In the hours before

Special weather statement, Mar 18, 12:14 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1214 PM EDT Thu Mar 18 2021

KYZ050-051-059-060-181700-
Montgomery-Menifee-Bath-Powell-
1214 PM EDT Thu Mar 18 2021

...A STRONG THUNDERSTORM WILL AFFECT WESTERN POWELL...SOUTHEASTERN
MONTGOMERY...SOUTHEASTERN BATH AND NORTHWESTERN MENIFEE COUNTIES...

At 1214 PM EDT, a strong thunderstorm was located over Waltersville,
or near Stanton, moving northeast at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Mount Sterling, Stanton, Owingsville, Frenchburg, Marshall,
Jeffersonville, Camargo, Clay City, Clay Lick, Means, Levee, Preston,
Cornwell, Peasticks, Rothwell, Walkers Crossing, Olympia Springs,
Cedar Groves, Coons Station and Stepstone.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3803 8351 3776 8391 3780 8397 3787 8403
      3787 8402 3790 8399 3792 8399 3793 8397
      3796 8399 3821 8375
TIME...MOT...LOC 1614Z 223DEG 30KT 3787 8394

GREIF
Special weather statement, Mar 18, 12:16 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1216 PM EDT Thu Mar 18 2021

KYZ107-110-119-181700-
Martin-Floyd-Johnson-
1216 PM EDT Thu Mar 18 2021

...A STRONG THUNDERSTORM WILL AFFECT WESTERN MARTIN...EASTERN JOHNSON
AND NORTHWESTERN FLOYD COUNTIES...

At 1216 PM EDT, a strong thunderstorm was located over East Point, or
near Prestonsburg, moving northeast at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Paintsville, Prestonsburg, Inez, Add, Oaklawn Estates, Fitz, Davella,
Lancer, Whitehouse, Meally, Prince, Collista, West Van Lear,
Williamsport, Offutt, Milo, Job, Buffalo, Swamp Branch and Riceville.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3785 8242 3761 8278 3773 8294 3793 8276
      3788 8261 3789 8260 3792 8260 3793 8258
      3795 8258 3796 8253 3794 8249 3794 8250
      3790 8247 3791 8247 3790 8244 3787 8241
TIME...MOT...LOC 1616Z 223DEG 30KT 3773 8280

GREIF
Special weather statement, Mar 18, 12:19 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1219 PM EDT Thu Mar 18 2021

KYZ110-113-119-120-181700-
Martin-Floyd-Pike-Knott-
1219 PM EDT Thu Mar 18 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MARTIN...CENTRAL
KNOTT...CENTRAL FLOYD AND NORTHWESTERN PIKE COUNTIES...

At 1219 PM EDT, a strong thunderstorm was located over Handshoe, or
10 miles north of Hindman, moving northeast at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Prestonsburg, Hindman, Estill, Coal Run Village, Martin, Pippa
Passes, Wayland, Warfield, Allen, East McDowell, Pilgrim, Bammer,
Leburn, Hippo, Handshoe, Glo, Printer, Bearville, Aluba and McDowell.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3769 8230 3723 8299 3740 8309 3750 8295
      3749 8293 3749 8291 3754 8289 3787 8241
      3785 8242 3781 8240 3782 8239 3777 8233
      3776 8233 3776 8231 3774 8233
TIME...MOT...LOC 1619Z 231DEG 34KT 3748 8293

GREIF
Special weather statement, Mar 18, 12:37 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1237 PM EDT Thu Mar 18 2021

KYZ052-059-060-104-106-181715-
Rowan-Elliott-Menifee-Morgan-Powell-
1237 PM EDT Thu Mar 18 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN POWELL...NORTHERN
MORGAN...MENIFEE...SOUTHEASTERN ROWAN AND SOUTHWESTERN ELLIOTT
COUNTIES...

At 1236 PM EDT, a strong thunderstorm was located over Haystack, or 8
miles southwest of Frenchburg, moving northeast at 55 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
West Liberty, Frenchburg, Henry, Wellington, Campsites in the Indian
Creek area of the Daniel Boone National Forrest, Zag, Fannin Valley,
Elliottville, Lick Branch, Pekin, Omer, Bangor, Wrigley, Pelfrey,
Mariba, Pomeroyton, Ezel, Haystack, Woodsbend and Licking River.

LAT...LON 3797 8306 3785 8349 3786 8350 3785 8352
      3782 8360 3783 8362 3781 8364 3779 8372
      3787 8377 3820 8325 3819 8324 3820 8322
TIME...MOT...LOC 1636Z 240DEG 49KT 3785 8368

AR
Special weather statement, Mar 18, 12:48 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1248 PM EDT Thu Mar 18 2021

KYZ088-117-181730-
Harlan-Leslie-
1248 PM EDT Thu Mar 18 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HARLAN AND SOUTHERN
LESLIE COUNTIES...

At 1248 PM EDT, a strong thunderstorm was located over Tacky Town, or
8 miles west of Harlan, moving northeast at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Harlan, Loyall, Wallins Creek, Clovertown, Big Fork, Sandy Fork,
Hoskinston, Cinda, Bledsoe, Arthur, Big Laurel, Smilax, Mozelle,
Asher, Sunshine, Coldiron, Coxton, Kentenia, Tacky Town and Saylor.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3672 8347 3675 8350 3678 8349 3681 8351
      3685 8348 3690 8351 3692 8349 3693 8351
      3696 8352 3718 8329 3707 8316 3706 8318
      3702 8319 3700 8312 3698 8315 3696 8315
      3698 8307
TIME...MOT...LOC 1648Z 226DEG 29KT 3686 8348

GREIF
Special weather statement, Mar 18, 1:07 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service JACKSON KY
107 PM EDT Thu Mar 18 2021

KYZ052-060-104-106-181730-
Rowan-Elliott-Menifee-Morgan-
107 PM EDT Thu Mar 18 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MORGAN...
NORTHEASTERN MENIFEE...SOUTHEASTERN ROWAN AND NORTHERN ELLIOTT
COUNTIES...

At 107 PM EDT, a strong thunderstorm was located over Paragon, or 11
miles northwest of West Liberty, moving northeast at 55 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Sandy Hook, Wagner, Blairs Mills, Wagner Store, Fannin Valley,
Elliottville, Paragon, Newfoundland, Vale, Lick Fork, Dan, Bangor,
Leisure, Farley, Blaze, Craney, Lytten, Pelfrey, Hamm and Minor.

LAT...LON 3823 8309 3818 8305 3821 8301 3817 8298
      3817 8292 3795 8347 3805 8352 3807 8347
      3808 8346 3808 8350 3807 8351 3807 8352
      3808 8351 3821 8330 3819 8326 3819 8324
      3823 8322 3827 8318
TIME...MOT...LOC 1707Z 240DEG 48KT 3802 8342

AR

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 10:25 AM EDTSpecial Weather StatementJKLHarlan, Letcher50 min
Mar 18, 10:59 AM EDTSpecial Weather StatementJKLLetcher46 min
Mar 18, 12:14 PM EDTSpecial Weather StatementJKLBath, Montgomery46 min
Mar 18, 12:16 PM EDTSpecial Weather StatementJKLJohnson, Martin44 min
Mar 18, 12:19 PM EDTSpecial Weather StatementJKLFloyd, Knott, Martin41 min
Mar 18, 12:37 PM EDTSpecial Weather StatementJKLMenifee, Morgan38 min
Mar 18, 12:48 PM EDTSpecial Weather StatementJKLHarlan42 min
Mar 18, 1:17 PM EDTSevere Thunderstorm WarningJKLElliott, Morgan, Rowan28 min
Mar 18, 2:18 PM EDTSpecial Weather StatementJKLBell27 min
Mar 18, 2:23 PM EDTSpecial Weather StatementJKLPike37 min
Mar 18, 2:45 PM EDTSpecial Weather StatementJKLBell30 min
Mar 18, 3:04 PM EDTSpecial Weather StatementJKLRockcastle26 min
Mar 18, 3:08 PM EDTSpecial Weather StatementJKLWhitley37 min
Mar 18, 3:10 PM EDTSpecial Weather StatementJKLHarlan35 min
Mar 18, 3:11 PM EDTSpecial Weather StatementJKLLeslie34 min
Mar 18, 3:13 PM EDTSpecial Weather StatementJKLBath, Montgomery32 min
Mar 18, 3:14 PM EDTSpecial Weather StatementJKLMartin31 min
Mar 18, 3:19 PM EDTSpecial Weather StatementJKLMartin26 min
Mar 18, 3:29 PM EDTSpecial Weather StatementJKLKnott31 min
Mar 18, 3:31 PM EDTSpecial Weather StatementJKLEstill29 min
Mar 18, 3:39 PM EDTSpecial Weather StatementJKLLetcher36 min
Mar 18, 3:42 PM EDTSpecial Weather StatementJKLMartin33 min
Mar 18, 3:49 PM EDTSpecial Weather StatementJKLBreathitt26 min
Mar 18, 3:51 PM EDTSevere Thunderstorm WarningJKLFloyd, Martin, Pike24 min
Mar 18, 3:55 PM EDTSpecial Weather StatementJKLClay35 min
Mar 18, 3:57 PM EDTSpecial Weather StatementJKLLee33 min
Mar 18, 4:09 PM EDTSevere Thunderstorm WarningJKLMartin36 min
Mar 18, 4:12 PM EDTSpecial Weather StatementJKLMartin33 min
Mar 18, 4:20 PM EDTSpecial Weather StatementJKLKnox25 min
Mar 18, 4:27 PM EDTSpecial Weather StatementJKLWolfe33 min
Mar 18, 4:29 PM EDTSpecial Weather StatementJKLClay31 min
Mar 18, 4:45 PM EDTSpecial Weather StatementJKLClay30 min
Mar 18, 4:57 PM EDTSpecial Weather StatementJKLFloyd33 min
Mar 18, 4:59 PM EDTSpecial Weather StatementJKLPerry31 min
Mar 18, 5:13 PM EDTAreal Flood AdvisoryJKLClay, Knox5 hr
Mar 18, 5:14 PM EDTAreal Flood AdvisoryJKLBreathitt, Knott, Leslie, Owsley, Perry5 hr
Mar 18, 5:15 PM EDTSpecial Weather StatementJKLClay30 min
Mar 18, 5:22 PM EDTAreal Flood AdvisoryJKLClay, Knox, Leslie, Owsley, Perry5 hr
Mar 18, 5:28 PM EDTFlash Flood WarningJKLClay, Leslie, Perry3 hr
Mar 18, 5:28 PM EDTSpecial Weather StatementJKLBreathitt, Magoffin32 min
Mar 18, 5:29 PM EDTSpecial Weather StatementJKLBreathitt, Magoffin31 min
Mar 18, 5:31 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Knott, Magoffin, Perry4 hr
Mar 18, 5:31 PM EDTSpecial Weather StatementJKLFloyd, Martin29 min
Mar 18, 5:39 PM EDTSpecial Weather StatementJKLPerry36 min
Mar 18, 5:42 PM EDTAreal Flood AdvisoryJKLFloyd, Johnson, Magoffin, Martin5 hr
Mar 18, 5:56 PM EDTSpecial Weather StatementJKLJohnson, Magoffin34 min
Mar 18, 6:13 PM EDTSpecial Weather StatementJKLLetcher32 min
Mar 18, 6:14 PM EDTSpecial Weather StatementJKLMartin31 min
Mar 18, 6:17 PM EDTSpecial Weather StatementJKLMontgomery28 min
Mar 18, 6:25 PM EDTFlash Flood WarningJKLBreathitt, Floyd, Johnson, Magoffin3 hr
Mar 18, 6:27 PM EDTSpecial Weather StatementJKLMartin33 min
Mar 18, 6:32 PM EDTSpecial Weather StatementJKLElliott28 min
Mar 18, 6:35 PM EDTSpecial Weather StatementJKLMagoffin25 min
Mar 18, 6:39 PM EDTFlash Flood WarningJKLFloyd, Johnson, Martin3 hr
Mar 18, 6:40 PM EDTSpecial Weather StatementJKLMontgomery35 min
Mar 18, 6:55 PM EDTSpecial Weather StatementJKLJohnson35 min
Mar 18, 6:59 PM EDTAreal Flood AdvisoryJKLBath, Menifee, Montgomery3 hr
Mar 18, 7:28 PM EDTAreal Flood AdvisoryJKLJohnson, Magoffin, Morgan3 hr
Mar 18, 7:54 PM EDTFlash Flood WarningJKLClay, Leslie3 hr

Nearby

Special Weather Statements in Kentucky, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.